# SDR RAIA00108010

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 11,861 hours, 13,223 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23095002
- Part serial: 97005
- Condition: Failed
- Location: Rt Engine
- Part time: 6,557 hours, 6,654 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

7496-STL-RIGHT GENERATOR FELL OFF LINE DURING FLIGHT. MAINTENANCE INSPECTED AND REPLACED RIGHT STARTER GENERATOR.
